# SDR ASAA0480605

- Difficulty date: December 16, 2004
- Submitted: March 28, 2005
- Operation: Air carrier
- Aircraft: N962AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53076
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Joint
- Part number: 59359153
- Condition: Damaged
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - DURING HV-CHECK, LT WING FLAP FLEX JOINT UPPER BAR 6TH HOLE FROM T/E DAMAGED.  REPAIRED WITH WASHER PER EA 5750-02019.  (M)
